| Catalog Number |
TLC140 |
| Medical Device Problem Codes |
Break (1069); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.6.Investigation findings code c21: conclusions pending results of product history review.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, a patient was being treated for an aortic aneurysm using a gore® tri-lumen catheter.After inserting the catheter, one of the side parts of the catheter broke off.The physician did one pass of the wire, and then withdrew the catheter and replaced with another.The patient tolerated the procedure.
Additional Manufacturer Narrative
H.6.Code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.The device was discarded at the facility and is not available for analysis.The device evaluation was performed based on event description reported to gore.No devices or images were returned.The report from the physician could not be confirmed.No root cause could be determined with the available information.No manufacturing deficiencies were identified.Code a26 was used to cover that the limited information was provided.Code c20 was used to cover that no devices or images were returned, and no root cause could be determined with the available information.